| Model Number |
H74939032601210 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The totally stenosed target lesion was located in the mildly tortuous and mildly calcified superficial femoral artery.A 6.0x120x150 sterling balloon catheter was advanced for dilation.During inflation, the balloon burst before reaching the normal burst pressure.The procedure was completed with another of the same device.No complications were reported, and the patient was stable post procedure.
Event or Problem Description
Additional Manufacturer Narrative
The device was returned for evaluation.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination showed the balloon had a rupture.Microscopic examination revealed that the balloon ruptured longitudinal, measuring 40mm long.No other issues were identified during the product analysis.